Item request has been placed!
×
Item request cannot be made.
×

Processing Request
Fuzzy domination in fuzzy graphs.
Item request has been placed!
×
Item request cannot be made.
×

Processing Request
- Author(s): Lekha, A.1 (AUTHOR); Parvathy, K.S.2 (AUTHOR)
- Source:
Journal of Intelligent & Fuzzy Systems. 2023, Vol. 44 Issue 2, p3071-3077. 7p.
- Subject Terms:
- Additional Information
- Abstract:
Let G = (V, μ, σ) be a fuzzy graph on a finite set V. A fuzzy subset μ′ of μ is called a fuzzy dominating set of G if, μ ′ (v) + ∑ x ∈ V (σ (x , v) ∧ μ ′ (x)) ≥ μ (v) for every v ∈ V. Fuzzy domination number γfz is defined accordingly. In this paper we initiate a study of this parameter. Some properties of fuzzy dominating sets are studied and fuzzy domination number γfz is determined for some graphs. [ABSTRACT FROM AUTHOR]
- Abstract:
Copyright of Journal of Intelligent & Fuzzy Systems is the property of IOS Press and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts.)
No Comments.